# SDR SWIA2018091045046

- Difficulty date: August 14, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 25,947 hours, 25,646 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 SEAT RAIL BEAM FS559+80 - FS559+96 HAS CORROSION. (C-CHECK) RO: 09/09/2018. REMOVED AND INSTALLED RBL9 SEAT RAIL BEAM FS559+80 - FS559+96 IAW SRM AND REO.
